| Model Number |
004628-005 |
| Medical Device Problem Codes |
Crack (1135); Failure to Sense (1559); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the wake button was sticking and that the touch screen was cracked and unresponsive.There was no reported adverse effect to the customer's blood glucose level.Customer declined to troubleshoot the issue with tandem technical support; therefore the allegation could not be confirmed.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.